Quantifying nonclassicality with local unitary operations

S. Gharibian, Physical Review A 86 (2012) 042106.

Journal Article | Published | English
Department
Abstract
We propose a measure of non-classical correlations in bipartite quantum states based on local unitary operations. We prove the measure is non-zero if and only if the quantum discord is non-zero; this is achieved via a new characterization of zero discord states in terms of the state's correlation matrix. Moreover, our scheme can be extended to ensure the same relationship holds even with a generalized version of quantum discord in which higher-rank projective measurements are allowed. We next derive a closed form expression for our scheme in the cases of Werner states and (2 x N)-dimensional systems. The latter reveals that for (2 x N)-dimensional states, our measure reduces to the geometric discord [Dakic et al., PRL 105, 2010]. A connection to the CHSH inequality is shown. We close with a characterization of all maximally non-classical, yet separable, (2 x N)-dimensional states of rank at most two (with respect to our measure).
Publishing Year
Journal Title
Physical Review A
Volume
86
Page
042106
LibreCat-ID

Cite this

Gharibian S. Quantifying nonclassicality with local unitary operations. Physical Review A. 2012;86:042106. doi:10.1103/PhysRevA.86.042106
Gharibian, S. (2012). Quantifying nonclassicality with local unitary operations. Physical Review A, 86, 042106. https://doi.org/10.1103/PhysRevA.86.042106
@article{Gharibian_2012, title={Quantifying nonclassicality with local unitary operations}, volume={86}, DOI={10.1103/PhysRevA.86.042106}, journal={Physical Review A}, publisher={American Physical Society}, author={Gharibian, Sevag}, year={2012}, pages={042106} }
Gharibian, Sevag. “Quantifying Nonclassicality with Local Unitary Operations.” Physical Review A 86 (2012): 042106. https://doi.org/10.1103/PhysRevA.86.042106.
S. Gharibian, “Quantifying nonclassicality with local unitary operations,” Physical Review A, vol. 86, p. 042106, 2012.
Gharibian, Sevag. “Quantifying Nonclassicality with Local Unitary Operations.” Physical Review A, vol. 86, American Physical Society, 2012, p. 042106, doi:10.1103/PhysRevA.86.042106.

Link(s) to Main File(s)
Access Level
Restricted Closed Access

Export

Marked Publications

Open Data LibreCat

Sources

arXiv 1202.1598

Search this title in

Google Scholar